# SDR SIMA983151

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

DFW - FLT 5193 - CARGO SMOKE WARNING LIGHT ILLUMINATED.  DISCHARGED NR 1 FIRE EXTINGUISHER.  RETURNED TO FIELD.  INSPECTED CARGO BAY WITH NO EVIDENCE SMOKE FOR FIRE.  REMOVED AND REPLACED BOTH CARGO SMOKE DETECTORS AND NR 1 FIRE EXTINGUISHER.  AIRCRAFT RETURNED TO SERVICE.  (M)
